MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 60/13 TCAP

VARISOFT; COMFORT SHORT 60/13 TCAP
Model Number 1000284
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that three times in the past three weeks, when she inserted a new cartridge and infusion set, everything seemed fine.Then within 4-24 hours, she noticed that the infusion set's tubing broke away from the clip that is inserted into the cannula.Therefore, first event occurred on (b)(6) 2020, second and third event on (b)(6) 2020, respectively.She did not notice any damage to the infusion sets when the package was first opened.Moreover, the patient was using humalog insulin type.Further, she replaced the infusion set and insulin was resumed successfully.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 60/13 TCAP
MDR Report Key10383900
Report Number8021545-2020-00111
Device Sequence Number11231555
Product Code FPA
UDI-Device Identifier05705244014695
UDI-Public05705244014695
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model Number1000284
Device Lot Number5299816
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/10/2020
Patient Sequence Number1